# SDR USAA2011120600012

- Difficulty date: December 1, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 21,751 hours, 8,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311881820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOOR SUPPORT AT FR16, Y254.  REPLACED FLOOR SUPPORT AT FR16, Y254 IAW A320 SRM 51-42-11.
